# SDR UPS97825158

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON FINGER DOUBLER AT FS 418 TO 440 AT LONGERON 31 RT.  REMOVED CORRODED SECTION OF FINGER DOUBLER FROM FS 355 TO 450 FABRICATED FINGER DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 53-1-0, 51-1-21, 51-1-20D.
